MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BED, BASIC, FULL ELECTRIC, 450 LB

Medline Industries, LP MEDLINE; BED, BASIC, FULL ELECTRIC, 450 LB
Catalog Number MDR107003E
Medical Device Problem Codes Fracture (1260); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the bar under the bed bent and broke the motor.".
 
Additional Manufacturer Narrative
The customer stated that the bar under the bed bent and broke the motor, and while trying to lift the head of the bed they noticed it stopped going up; no injuries were reported.Per photos provided, the motor fractured where it connects on the head section of the bed, and the requested sample was not received from the customer.The reported issue was identified as being associated with previously initiated corrective actions, and trends were identified for the specified material number and corresponding defect type.No root cause was identified in the provided record, and no further actions are required; divisional qa will continue to monitor during monthly and quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BED, BASIC, FULL ELECTRIC, 450 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata chittajallu
three lakes drive
northfield, IL 60093--275
MDR Report Key50917645
Report Number1417592-2026-52347
Device Sequence Number5777022
Product Code LLI
UDI-Device Identifier40080196321002
UDI-Public40080196321002
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDR107003E
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown